# SDR 2006UALA01446

- Difficulty date: July 21, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 51,525 hours, 28,695 cycles
- Engine: Ge CFM56*
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL COMPARTMENT HORIZ STAB CENTER SECTION THRUST BEAM BRACKET CRACKED UPPER SIDE LT AND RT SIDE.  REMOVED AND REPLACED CRACKED BRACKETS.
